Connect with others who understand.

sign up log in
About DiabetesTeam
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

My Doctor Just Put Me On Actos...

My Doctor Just Put Me On Actos...

anyone else taking this ? side effects? Weight gain? I'm not having many side effects but the weight gain is evident. How am I supposed to lose weight when they put you on the one drug that's supposed to help you but makes you gain?

A DiabetesTeam Member said:

I had it way back and with in a week I had many problems with it and stop taking it even know my doctors wanted me to take it and I told him it's my body and my life and I know what it is telling me and you don't!

posted over 5 years ago
A DiabetesTeam Member said:

Actose is still in use. I gave up a long time as the drug may be linked to bladder cancer. Ask your doctor about it.

posted over 5 years ago
A DiabetesTeam Member said:

I stopped taking it as it made me real sick but my Doctor was real mad at me and tried to make me take it so I went and found another Doctor !

posted about 5 years ago
A DiabetesTeam Member said:

Exercise and healthy diets are your answers. However, I stopped taking actose a,long time ago. Some think it may link to bladder cancer. It is good to articles from reliable medical sources.

posted about 5 years ago
A DiabetesTeam Member said:

I put on 9 lbs wih metformin and was quite ill on them not taking them now xx

posted about 5 years ago
Already a Member? Log in